# SDR R61A2024030300096

- Difficulty date: February 20, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 46,583 hours, 29,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17004036005
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND INSPECTION OF A PREVIOUS REPAIR OF THE STRUCTURE THAT HOLDS THE SPIN BRAKE BRACKETS IN THE NOSE WHEEL WELL FOUND THAT THERE IS A REPAIR STRAP INSTALLED, MISSING FILLET SEALANT, A GAP BETWEEN A FASTENER HEAD AND THE REPAIR AND A GAP BETWEEN THE DOUBLER AND THE A/C STRUCTURE THAT IS NOT CONSISTENT WITH THE INSTRUCTIONS FOR REPAIR PER EDT2022-170-030541. PREVIOUS REPAIR WAS REMOVED AND REPAIRED AGAIN IAW ETD2022-170-030841.
